# SDR R61A2019111311239

- Difficulty date: October 31, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 29,422 hours, 22,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR A HEAVY CHECK*** CENTER FUSELAGE III PASSENGER CABIN FLOOR STRUCTURE, CORROSION FOUND AT GUSSET PLATE FRAME 90 RBL 24" AREA. REMOVED AND REPLACED GUSSET IAW SRM 51-41-02. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
